# SDR DALA2014111906290

- Difficulty date: November 18, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STABILIZER REAR SPAR CAP HOLES TO ATTACH ELEVATOR HINGE NR 6, VHS, REF ORNRC 4 ZONE 30.   RT HORIZONTAL STABILIZER REAR SPAR CAP HOLES TO ATTACH ELEVATOR HINGE WAS REPAIRED IAW ETI-88 14-253, REV 1 AND ER/A 530134-14, REV ORIG.
